# SDR AT9900306

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE BELLY SKIN ON RIGHT SIDE AT BS 937 L-28-29 JUST FORWARD OF EXISTING REPAIR CORRODED AND WITH A ONE INCH CRACK.  REMOVED OUT EXISTING REPAIR, CUT OUT CORRODED AND CRACKED SECTION, FABRICATED DOUBLER, FINGER DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC9 SRM 53-04 FIG 12B AND RES NR 99683.
